MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM; DENTAL IMPLANT
Catalog Number TSV6H11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 03/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Event or Problem Description
It was reported that the implant at tooth site #30 was removed due to peri-implantitis.Upon incision purulence was noted.Implant was removed and puros place with copios membrane the procedure was not completed using another implant or another device, infection and not enough bone because of nerve.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Peri-implantitis is an infectious disease that causes inflammation of the gum and the bone structure around a dental implant.Chronic inflammation causes bone loss, which can lead to implant failure thus its removal.Investigations performed for hundreds of events where either of these conditions, infection, or bone loss, or both, have been reported, have concluded that the likely cause(s) for the implant failure in relation to these conditions are external factors.Those include medical conditions (e.G., diabetes, bruxism, etc.), patient habits (e.G., smoking, bad oral hygiene routine) and user error (e.G., surgical technique).There has not been any instance where either infection and/or bone loss, and when right conditions prevail and led to peri-implantitis whether reported or not along with the other two, have resulted from a manufacturing or design defect.Furthermore, the probability of manufacturing or design defects that might lead to infection and result in bone loss occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.The analysis and result of investigations and the analysis of probability previously described are contained in the summary investigation reports performed for bone loss and infection, which are attached.Additionally, all device history record reviews verified that each implant was sterilized per procedure for every device.All complaint data used for the summary investigation was found to be conforming and did not meet capa/hhe/d/ or any further escalations.Therefore, there were no complaints which confirmed a manufacturing or design related issue that did or could cause or contribute to the reported event.Dhr review was completed for the subject lot number 63766018.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Sterilization record (st#3299) was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number: 63766018 for similar events and one (1) other complaint was identified (b)(4).Review completed utilizing keywords: ¿peri-implantitis¿ as documented in the summary investigations, contributing factors for the reported event likely exist outside of zimvie control, including those related to patient biological factors/condition and surgical technique.Based on the summary investigations, no malfunction occurred upon investigation.The reported event remains non-verifiable as they are a medical condition.Monthly trending to date has not identified any statistical triggers suggesting potential design or manufacturing related issues.Previously completed investigations for infection, bone loss, and/or peri-implantitis problems reported in association with implant failure have not identified any signals indicating potential non-conformance's impacting the manufacturing and sterilization processes.Therefore, escalation to capa is not required.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H6: entered evaluation codes.H10: added manufacturer narrative.

Brand Name
IMPL TAPERED SCR-V HA 6MM 5.7MM 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21800802
Report Number0002023141-2025-00914
Device Sequence Number8311805
Product Code DZE
UDI-Device Identifier00889024019461
UDI-Public(01)00889024019461(17)220930(10)63766018
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2022
Device Catalogue NumberTSV6H11
Device Lot Number63766018
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/08/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient EthnicityNon Hispanic